MathSciNet Relay Station
MathSciNet bibliographic data
MR2991997 65M06 (26A33 35R11 45K05 65M60)
Zhao, Zhengang; Li, Changpin Fractional difference/finite element approximations for the time-space fractional telegraph equation. Appl. Math. Comput. 219 (2012), no. 6, 2975–2988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement